http://dx.doi.org/10.1006/jath.1994.1007

">
 

Title

On The Size Of Polynomials With Curved Majorant

Authors

Authors

X. Li

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Approx. Theory

Keywords

Mathematics

Journal Title

Journal of Approximation Theory

Volume

76

Issue/Number

1

Publication Date

1-1-1994

Document Type

Editorial Material

Language

English

First Page

93

Last Page

106

WOS Identifier

WOS:A1994MV00800007

ISSN

0021-9045

Share

COinS